# SDR CALA2013102492335

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 90,280 hours, 14,306 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 287 T-CAP CORRODED AT RBL 25 TO LBL 30.  R & R T-CAP IAW SRM 51-40-0 2 & 53-00-51 REPAIR IS CAT A IAW 53-00-51.
